# SDR CALA2017021700411

- Difficulty date: February 17, 2017
- Submitted: February 18, 2017
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 61,316 hours, 21,329 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Part number: 141A653611
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INTERNAL STRUCTURE AT BOTTOM GATE ACTUATING ROD PASS THRU HOLE CRACKED. REPAIRED IAW ECR A 5210-02805, FIGURE 3.
